# SDR FDEA202404200482

- Difficulty date: April 20, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 83,377 hours, 28,117 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Condition: Failed
- Location: L1 Gust Lock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE DOWN-POWERING THE AIRCRAFT FOR LAYOVER,  DISCOVERED THE L1 DOOR HOLD-OPEN LOCK COLLAR  BROKEN.  AMM: 52-11-08-4  R/R L1 HOLD OPEN LOCK IN REF TO ABOVE. A/C OK FOR  SERVICE.
